# SDR DALA2017011000411

- Difficulty date: January 9, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 58,936 hours, 25,432 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Position
- Location: L3 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L WOULD NOT ARM. FOUND GIRT BAR OUT OF LOCK.  FOLLOWED AMM 52-11.  OPS CHECK OF ARM/DISARM LEVER NORMAL.
